This content requires Adobe Flash Player version
Either you do not have Adobe Flash Player installed,
or your version is too old,
or there is a problem with your Flash installation and we were unable to detect it.
The Peaceful Pill eHandbook Sodium Azide & Death
A reliable death using azide can be brought about by mixing 2 -3gm of the salt into 50ml of distilled or de-mineralised water in a plastic or glass container. Do not use soda water. Do not use a metal spoon. Although the release of toxic HN3 is minimal during this mixing, the mixing should be done in the open air, in a well-ventilated area. The 50ml of 5% solution can then be sealed (and drunk at a later stage to end life). An anti-emetic (eg. 3 x 10mg of metoclopramide), taken 40 minutes earlier is advised. And, as discussed previously, an analgesic (eg. 500mg - 1gm paracetemol) can be taken at the same time.
Note: In the September 2019 CLW ‘Information Package’ reference was made to ‘a dozen, recent eye-witness reports from loved ones who are present during suicide with sodium azide’. These witnesses claimed that sodium azide caused a ‘mild death’. Although in two accounts the ‘dying process [that] lasted almost two hours’. No indication of the period from ingestion to loss of consciousness was provided.
Note: There is no known antidote to the ingestion of sodium azide. This is considered by many to be a desirable characteristic.
Note: Attempting resuscitation on a person who has ingested sodium azide can expose those helping to serious danger. Mouth- to-mouth resuscitation can result in the rescuer’s exposure to hydrazoic acid. If vomiting has occurred, the toxic vomit must be avoided for the same reason.
Those choosing to use azide to end life should display a clear sign indicating that this substance has been used. This will help protect emergency medical staff or police from accidental toxic exposure.